# SDR JJBA20250728098

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 59 LH ANGLE BTW FR 59 AND OMEGA BEAM FOUND CRACKED. AT FR59 LH ANGLE BTW FR 59 AND OMEGA BEAM REMOVED. AT FR59 LH ANGLE BTW FR 59 AND OMEGA BEAM REPLACED
